Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Average initial velocity of the terminus of a two-dimensional linkage.

Author: R. G. Langebartel
Journal: Proc. Amer. Math. Soc. 10 (1959), 128-132
MSC: Primary 60.00; Secondary 70.00
MathSciNet review: 0105181
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Pearson, The problem of the random walk, Nature, vol. 72 (1905) p. 294.
  • [2] J. C. Kluyver, A local probability problem, Nederl. Akad. Wetensch. Proc. Ser. A. vol. 8 (1906) p. 341.
  • [3] Lord Rayleigh, On the problem of random vibrations and of random flights in one, two, or three dimensions, Scientific Papers, vol. 6 (1920) p. 604.
  • [4] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746 (6,64a)
  • [5] E. C. Titchmarsh, The theory of functions, 2d ed., Oxford, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00, 70.00

Retrieve articles in all journals with MSC: 60.00, 70.00

Additional Information

PII: S 0002-9939(1959)0105181-1
Article copyright: © Copyright 1959 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia